# SDR TC8A98025

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- Engine: Pwa JT3D7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Duct
- Condition: Broken
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE WARNING NR 2 ON CLIMBOUT.  REMOVED AND REPLACED BROKEN ANTI-ICE DUCT IAW MM 75-10-3 AND REPAIRED CRACK ON DIFFUSER IAW MM 72-00.
